# SDR SIMA20140714006

- Difficulty date: July 14, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 24,594 hours, 20,633 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31641
- Part serial: 48964896
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD L MAIN TIRE IS SHREDDED WITH INTERIOR CORD EXPOSED.  R & R NR 2 MAIN TIRE IAW WC 32-700-11.
